Alert archive / New York / High Wind Watches in 2017

High Wind Watch 2, NWS New York, NY

February 12, 201711 counties in New York; 4 counties in Connecticut; 5 counties in New Jersey

NWS New York, NY issued this high wind watch at Feb 12, 2017, 4:15 AM EST for 11 counties in New York; 4 counties in Connecticut; 5 counties in New Jersey. It took effect at Feb 13, 2017, 6:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 12, 2017, 4:15 AM EST (09:15 UTC)
In effect from
Feb 13, 2017, 6:00 AM EST
Expired
Feb 12, 2017, 3:35 PM EST
In force
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2017-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2017-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WWUS71 KOKX 120915
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
415 AM EST Sun Feb 12 2017

...DAMAGING WINDS POSSIBLE ON MONDAY...

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
122100-
/O.NEW.KOKX.HW.A.0002.170213T1100Z-170213T2300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
415 AM EST Sun Feb 12 2017

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

The National Weather Service in Upton has issued a High Wind
Watch...which is in effect from Monday morning through Monday
afternoon.

* Winds...Northwest 25 to 35 mph with potential for gusts up 
  to 60 mph.

* Timing...Monday morning and afternoon.

* Impacts...Strong winds may blow down limbs...trees...and power
  lines. Scattered power outages are expected.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
2 follow-up statements
572 
WWUS71 KOKX 121606
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
1106 AM EST Sun Feb 12 2017

...DAMAGING WINDS POSSIBLE ON MONDAY...

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
130000-
/O.CON.KOKX.HW.A.0002.170213T1100Z-170213T2300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
1106 AM EST Sun Feb 12 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

* Winds...Northwest 25 to 35 mph with potential for gusts up to 
  60 mph.

* Timing...Monday morning and afternoon.

* Impacts...Strong winds may blow down limbs...trees...and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
097 
WWUS71 KOKX 122035
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
335 PM EST Sun Feb 12 2017

...STRONG WINDS LATE TONIGHT AND MONDAY...

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
130445-
/O.UPG.KOKX.HW.A.0002.170213T1100Z-170213T2300Z/
/O.NEW.KOKX.WI.Y.0002.170213T0700Z-170213T2300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
335 PM EST Sun Feb 12 2017

...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM EST MONDAY...

The National Weather Service in Upton has issued a Wind
Advisory...which is in effect from 2 AM to 6 PM EST Monday. The
High Wind Watch is no longer in effect.

* Winds...Northwest 20 to 30 mph with gusts up to 50 mph.

* Timing...The strongest winds will be from around sunrise Monday
  until late Monday afternoon.

* Impacts...Strong winds may blow down some tree limbs and power
  lines. Isolated power outages are expected. Travel will be
  difficult at times, especially for high profile vehicles and
  while crossing elevated bridges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph...
or gusts of 46 to 57 mph...are expected or occurring. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$

Maloit

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this high wind watch went out at Feb 12, 4:03 AM EST, 12 minutes earlier.

Area forecast discussion, Feb 12, 4:03 AM EST, 12 minutes before
Area Forecast Discussion
National Weather Service New York NY
403 AM EST Sun Feb 12 2017

.SYNOPSIS...
Low pressure tracks to the south of Long Island today, then to the
east of Cape Cod as it rapidly deepens tonight. High pressure builds
Monday then passes off the Mid Atlantic coast on Tuesday. Low
pressure then tracks north of the area Wednesday, sending a cold
front across the region. High pressure then returns for the end of
the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Complicated forecast as CWA battles the rain/snow line through the
day today. Only minor tweaks to winter headlines.

Flat flow aloft initially, with lower and mid level warm air
advection approaching from the west this morning, lifting warmer air
over the cold air that has settled over the northeast.

Ahead of digging shortwave, and approaching strong jet, sfc low
pressure moves out of the Ohio Valley and across Pennsylvania by
afternoon. Low passes just south of Long Island toward evening, with
inverted trough extending NW toward inland low over Lake Ontario.

Models handle these features similarly.

Precip type will be mainly in the form of snow across the interior,
with mainly liquid precip mixed with some snow and sleet near the
coast through the morning.

Warming aloft will transition all precip type to liquid, except the
interior where snow and sleet is expected.

The core of the colder air remains across New England, so expect CT
zones to remain colder and thus should observe more snow.

NYC/Long Island/most of NE NJ: through noon - up to 1 inch of
snow/sleet and up to a few hundredths of ice.

Most of the Lower Hudson Valley + parts of NE NJ: through midnight
tonight - 2-3 inches of snow and sleet and up to a tenth of an inch
of ice.

Interior Srn CT: Today and tonight- 3-6 inches of snow, with a
little bit of sleet mixed in, with up to a few hundredths of an inch
of ice. Note - depending on how long snow lasts tonight and exact
set up of deformation axis behind the storm, higher snow totals
warranting a warning cannot be ruled out.

Coastal CT and srn Westchester: through 6 PM - 1-3 inches of
snow/sleet and up to a few hundredths of an inch of ice. Depending
on exactly how fast cold air builds in behind the storm/how long
precipitation lingers Sunday night - higher snow totals maybe needed.

As for temperatures, which are critical to this forecast today,
leaned toward cooler NAM, CMCreg, GFS and Rawblend databases to
better capture cold air damming. A degree or two will make all the
difference this morning for coastal areas.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Powerful storm develops this time frame, as sfc low bombs east of
Cape Cod.

Digging trough tracks overhead and cuts off by Monday morning just
to the east.

Any lingering mixed precip in the evening transitions back to snow
showers, convective rather than stratiform by that time.

Coverage will diminish as drier air on downslope NW flow commences.
Winds increase rapidly after midnight as pressure rises occur behind
rapidly deepening low. A tight pressure gradient tightens
further Monday as the low bombs to the east. The stacked low
slowly departs as the day progresses Monday.

Strong winds are expected, possibly approaching high wind criteria
for portions of the area. At a minimum, Wind Advisory criteria will
occur, with possible downed trees and powerlines likely, resulting
in scattered power outages. High wind watch has been posted.

Chilly temperatures tonight in the upper 20s and 30s rise a few
degrees Monday, but undercut MOS just a tad.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
The closed upper low continues to track east followed briefly by
shortwave ridging on Tuesday.

The next feature of interest will the another amplifying
shortwave trough dropping SE across the Great Lakes on Tuesday,
again closing off as it heads into the Northeast Tuesday night
into Wednesday. At the same time, a southern branch closed low
gets sheared out out between the two streams across the
southeast, with secondary low development well offshore on
Wednesday. The ECMWF 24 hours ago had the two streams phase
with a strong coastal low impacting the area for the mid week.
Since then, much of the global models keep the two streams
unphased, with the low far enough offshore to spare the region
significant precipitation. That being the case, this will need
to be closely watched in subsequent model runs. The GFS is more
progressive than the ECMWF and GGEM, and develops the secondary
even farther north along the New England coast, far too late to
have a significant impact other than gusty NW winds on the
backside. A consensus forecast results in a low chance of snow
Wednesday and that will be the approach for this forecast cycle,
with the best chance being to the east of NYC.

High pressure follows for the end of the week with temperatures
generally at or just below normal.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
Low pressure approaches from the west early this morning, tracking
SE of LI in the afternoon/evening, then rapidly intensifying off
the New England coast tonight into Monday.

Generally light NE winds early this morning. E/NE winds increase
after daybreak to 10-15 kt expected during the day, highest along
the coast. A few gusts to 20 kt are possible for coastal terminals
in the morning and early afternoon.

Conditions will begin lowering to mvfr/ifr as a wintry mix commences
around just after day break. FZRA/PL likely for city terminals, with
mix of SN/PL/FZRA for northern and eastern terminals. City and Long
Island terminals should see plain rain after 18z. However a wintry
mix is likely to continue into the evening for inland terminals.

A coating/glaze of sleet/ice possible for city terminals, with 1 to
3 inches of snow/sleet and glaze of ice for KBDR/KHPN/KGON, and 2 to
4 inches for KSWF with up to a tenth of an inch of ice accumulation.
Potential for a brief period of snowfall rates of 1/2 to 1" per hour
for KSWF and KHPN this morning and afternoon.

.OUTLOOK FOR 06z MONDAY THROUGH THURSDAY...
.late Sunday Night...mostly vfr but chc -shsn
.Monday...Snow showers threat ending. Otherwise VFR. NW wind 25-30
KT with gusts 35-45 KT.
.Tuesday...VFR. NW gusts to 20 kt.
.Wednesday...Potential for MVFR or lower in rain/snow.
.Thursday...VFR. Gusty NW flow.

&&

.MARINE...
Increasing pressure gradient over the waters this morning. With
stronger NE flow developing, seas have been building over the last
few hours with 5 ft seas now observed at 44017. Winds are marginal,
gusting to around 20 kt, but with the expectation winds and seas
will continue to increase have pushed up the start time of the SCA.
Low pressure will pass over the waters this evening. Ahead of the
low, gusts 25-30 kt are expected on the ocean and there could be an
occasional gust on the LI Sound and eastern Bays to 25 kt.

There will be a brief lull in conditions as the low passes this
evening. This low rapidly deepens as it moves off the New England
coast late tonight into Monday. NW winds will ramp up rapidly after
midnight into Monday. Storm force gusts are expected on the ocean
and have issued a storm warning from 06z Monday through 23z Monday.
Gales are expected on the LI Sound, LI Bays, and NY Harbor, so have
issued a gale warning from 06z Monday through 23z Monday. High seas
are forecast on the ocean and seas 4 to 6 ft are anticipated on the
LI Sound as well. Winds will gradually diminish Monday night. They
should fall below 25 kt everywhere by early Tuesday morning. 25 kt
winds will be possible once again on Wednesday night into
Thursday.

&&

.HYDROLOGY...
Around 1/2 to 3/4 of an inch of liquid equivalent is forecast to
fall through tonight. At this time, no hydrologic impact is
expected, as at least some of this will fall as freezing/frozen
precipitation.

There is some potential for significant precipitation during
the middle of the week.

&&

.TIDES/COASTAL FLOODING...
Low pressure tracks south of the area today and then rapidly deepens
off New England coast tonight into Monday. 1 1/2 to 2 ft surge
needed to reach minor coastal flood thresholds during the
morning/evening high tides. The easterly flow is only about 12 hours
before shifting around to a NW gale tonight.

For the morning high tide cycle, water levels should stay below
minor flood thresholds...except perhaps briefly touching for the
most vulnerable Western Great South Bay locales. Water levels may
touch or slightly exceed minor thresholds for the southern and
eastern bays for night high tide cycle due to tidal piling...with
the remainder of the region likely staying below minor thresholds as
winds will be weakening/shifting NW. Will hold off on any statement
at this time due to wind forcing uncertainty and marginal nature of
event.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Watch from Monday morning through Monday afternoon
     for CTZ005>012.
     Winter Weather Advisory until 6 PM EST this evening for
     CTZ009>012.
     Winter Weather Advisory until 6 AM EST Monday for CTZ005>008.
NY...Winter Weather Advisory until noon EST today for NYZ072>075-
     078>081-176>179.
     High Wind Watch from Monday morning through Monday afternoon
     for NYZ067>075-078>081-176>179.
     Winter Weather Advisory until midnight EST tonight for
     NYZ067>070.
     Winter Weather Advisory until 6 PM EST this evening for NYZ071.
NJ...Winter Weather Advisory until noon EST today for NJZ004-006-
     104>108.
     High Wind Watch from Monday morning through Monday afternoon
     for NJZ002-004-006-103>108.
     Winter Weather Advisory until midnight EST tonight for NJZ002-
     103.
MARINE...Gale Warning from 1 AM to 6 PM EST Monday for ANZ330-335-338-
     340-345.
     Small Craft Advisory until 1 AM EST Monday for ANZ350-353-355.
     Storm Warning from 1 AM to 6 PM EST Monday for ANZ350-353-355.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...DW
AVIATION...DS
MARINE...DS
HYDROLOGY...PW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 12, 4:05 AM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
405 AM EST Sun Feb 12 2017

NJZ002-103-NYZ067>070-131000-
WESTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
405 AM EST Sun Feb 12 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ004-006-104>108-NYZ072>075-078>081-176>179-131000-
EASTERN PASSAIC-HUDSON-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
405 AM EST Sun Feb 12 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009>012-NYZ071-131000-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-
405 AM EST Sun Feb 12 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>008-131000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-
405 AM EST Sun Feb 12 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-131000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
405 AM EST Sun Feb 12 2017

...GALE WARNING IN EFFECT FROM 1 AM TO 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-131000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
405 AM EST Sun Feb 12 2017

...STORM WARNING IN EFFECT FROM 1 AM TO 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 12:46 AM ESTGale WarningOKX47 hr
Feb 12, 12:46 AM ESTStorm WarningOKX17 hr
Feb 12, 3:59 AM ESTWinter Weather AdvisoryOKXWestchester15 hr
Feb 12, 3:35 PM ESTWind AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more26 hr
Feb 12, 6:02 PM ESTStorm WarningOKX24 hr

Nearby

High Wind Watches in New York, 2017High Wind Watches in New Jersey, 2017High Wind Watches in Connecticut, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.